# SDR UIEA2017050300693

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,277 hours, 21,920 cycles
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Eec
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE CONTROL STATUS MESSAGE.  POWERED LEFT EEC, PERFORMED BITE TEST OF LEFT PIMU,  FAV SENS DISAGREE FAULT PRESET, REMOVED POWER FROM L EEC, INSPECTED SECURITY OF CONNECTORS OF EWIS TO L ECC , SUPPLIED POWER TO LEFT EEC, PERFORMED VERIFY ERASE OF FAULT, PERFORMED NEW BITE TEST OF LT PIMU NO FAULTS PRESENT , SYSTEM CHECKS TEST NORMAL POSITION IAW AMM 77-35-00-722.
